Advertisement

Transversality theorems for families of maps

  • Robert Speiser
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1311)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [EGA, IV]
    A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Chap. IV, Publ. Math. de l'IHES, 20, 24, 28, 32 (1964–67).Google Scholar
  2. [H]
    R. Hartshorne, Algebraic geometry, Springer, Graduate Texts in Math. (1977).Google Scholar
  3. [K]
    S.L. Kleiman, Transversality of the general translate, Compos. Math. 28 (1973), 287–97.MathSciNetzbMATHGoogle Scholar
  4. [L]
    D. Laksov, Deformation of determinantal schemes, Compos. Math. 30(1974), 273–292.MathSciNetzbMATHGoogle Scholar
  5. [LS]
    D. Laksov and R. Speiser, Notes on transversality, in progress.Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Robert Speiser
    • 1
  1. 1.Department of Mathematics, 292 TMCBBrigham Young UniversityProvoUSA

Personalised recommendations